Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Lower back pain, light period, veins on chest, frequent urination. Pregnant?

i had lower back pain for a week (usually only get 1 day before period) then a light period, just when wiping mostly. this has gone on since the 4th of this month off and on, so it's been going on for 2 weeks now. doesnt happen everyday. having to urinate frequently, dull headaches, noticed veins on chest, arms and breasts today. could i be pregnant? With my other 3 children I never spotted like this before, always just missed a period...
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild and irregular spotting that you are having could be due to a pregnancy. You need to test your urine using a highly sensitive test kit available over the counter at all the pharmacies to confirm this.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 22 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor